# SDR DALA2019120106966

- Difficulty date: November 30, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 47,410 hours, 24,269 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERCOSTAL FITTING IN OPEN FASTENER HOLE AT LEVEL OF DOOR STOP #7 R/H FR16 AT FWD GALLEY AREA (1 EA). REPLACED INTERCOSTAL FITTING LOC AT LEVEL DOOR STOP 7 RH BTW FR 15 TO FR 16 AS PER A319 SRM 51-72-11 AND DRAWING D531-12300.
